# SDR UALA2013011600273

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,613 hours, 11,393 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Condition: Faulty
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUMES IN COCKPIT AND FWD PART OF CABIN INTERMITTANTLY FOLLOWED BY 'L RECIRCULATION FAN' EICAS MESSAGE.  CREW SELECTED L RECIRCULATION FAN TO OFF AND NOW FUMES HAVE DISSIPATED.   INSPECTED FAN AND FOUND STRANGE NOISE. REMOVED & REPLACED HANDSET AT 1L, OPS CHECKED GOOD.
